# SDR 9623206626

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Syst
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW'S OXYGEN DEPLETED.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED THE CREW OXYGEN CYLINDER, CAPTAIN'S OXYGEN MASK AND FIRST OBSERVER'S OXYGEN PANEL, OPERATIONAL CHECK GOOD.
